# SDR SWAA2021010737123

- Difficulty date: December 16, 2020
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; Z-ANGLE BS 767-727; RBL 23; WL 156; CORRODED.  REMOVED CORROSION ON ZEE ANGLE AFT CARGO STA 767-727 RBL 23 WL 156, IAW SRM 51-10-02-0G-0 AND INSPECTED W/10X MAG GLASS.  EVALUATED MATERIAL LOSS STA 727 TO STA 727G: ORIGINAL T=.040' REMAINING T=.037' LOSS=.003' LIMIT=.004'. ZEE ANGLE 727 TO 727G IS FOUND TO BE WITHIN LIMITS, IAW SRM 53-00-53-1A-2 FIG 103 DET D.  EVALUATED MATERIAL LOSS STA 727G TO 767: ORIGINAL T=.040' REMAINING T=.033 LOSS =.007' LIMIT =.004'.  ZEE ANGLE STA 727G TO 767 IS FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 FIG 103 DET D.  REMOVED AND REPLACED ZEE ANGLE STA 727F +12' TO STA 767, IAW SRM 53-00-53-2R-5 AND SRM 51-40-02-06-0.  APPLIED CIC TO VAPER AND LOWER SURFACES, IAW AMM P/N 51.21.91.620.802. 146A7502-52.
